MathSciNet Relay Station
MathSciNet bibliographic data
MR1454702 (98e:60016) 60B15 (15A52 47B35 60F05 82B05)
Johansson, Kurt On random matrices from the compact classical groups. Ann. of Math. (2) 145 (1997), no. 3, 519–545.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement